MathSciNet Relay Station
MathSciNet bibliographic data
MR1485064 (98k:93120) 93E20 (34H05 93D15 93E05)
Fragoso, M. D.; Costa, O. L. V.; de Souza, C. E. A new approach to linearly perturbed Riccati equations arising in stochastic control. Appl. Math. Optim. 37 (1998), no. 1, 99–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement